# SDR DALA13028741502

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 97,479 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY FLOOR LIGHTS WILL NOT TURN OFF IN CABIN.  MX REPLACED FOUR BATTERIES.  SYS OPERATION IS NORMAL.
